It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Aileen on December 13, 2000 at 04:24:47:

In Reply to: high blood pressure posted by Ana on December 13, 2000 at 03:32:32:

: I also noticed that Ken mentioned that an overactive thyroid may be the cause of it because I do have sweating at night and other times too?
: I also have been on Mau Haung and Ephedra for several years with no side effects until the car accident.

And you won't take drugs!!!! And you wonder why you have problems! Stop taking them they are dangerous. It is irresponsible to be taking either of them let alone both together and you wonder why you have high BP, sweating etc. Does your doctor know why you are taking them. They are well known for causing problems, even death.

Stop taking them and then we can talk. Sorry.

: I haven't had my thyroid checked this year yet..I always do it after the first of the Year?
: I am not happy taking medication

WHAT do you think you are on for God's sake!

and am planning on finally joining a gym after the first of the year to finally work out regularly after the car accident.

Good.

: Do you think I can lower my blood pressure as it has seemed to be aggravated by the car accident?

Doubt it.

: I don't want to take medication for the rest of my life and why now? I do eat well and don't consume salt..
: only the hidden salt in all processed foods.
: I know my nutrition but have been under a tremendous amount of stress the last year and a half and my car accident seemed to set everything into
: high mode. It does fluctuate when my holistic Doctor takes it it is not high...but I do feel pain in my chest more lately as much as I hate to admit it.

Those are more likely to be adverse effects from Ma Huang and Ephedra, they are stimulants. Your holistic doctor, if he is giving them to you is a charlatan. Change him. I am not against holistic medecine, I take herbs myself but all herbs are not harmless and the two you are taking are two of the worst!

: What should I do..Ken seems to know alot but I would also welcome anyones advice and have even sold Herbalife with the ephedra in it!!
: It works great and have never had trouble with it. So what are your thoughts out there?

YOu've got them.

: Just do the medication and see if I have side effects and hopefully lower the blood pressure with exercise?
: Today it was 150/100 the highest ever. My blood pressure in the last year has always been 125/78 or so..something is going on and It has been a year since my thyroid was checked and I am on synthyroid.
: Could it be that my dosage is too high? Would that make me sweat and have high blood pressure?
: Any response would be greatly appreciated..please email to my email address as I am not too sure how to check this message board and how I stumbled on to it.
: Thanks so much....Ana


Follow Ups

All times are GMT -7. The time now is 12:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!